# SDR HNAA0700176

- Difficulty date: August 12, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N841HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 47,557 hours, 52,734 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Cable
- Part number: 63D4985443517
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER PUSHBACK, WITH NUMBER 2 ENGINE RUNNING, ATTEMPTED TO START NUMBER 1 ENGINE AND GOT BUSS FAULTS.  TURNED OFF APU GEN.  F/A THEN INDICATED A CLOUD OF SMOKE CAME OUT OF THE CEILING VENTS, LIMITED TO THE BACK OF THE AIRCRAFT, DID NOT FILL THE CABIN AND DISSIPATED VERY QUICKLY.  MAINTENANCE TOWED THE AIRCRAFT BACK TO THE GATE.  DID NOT NEED EMERGENCY VEHICLES, NOT MEDICAL PERSONNEL.  REMOVED AND REPLACED NEGATIVE CABLE FROM FIREWALL TO GEN, INSPECTED AND CLEANED TERMINAL AT FIREWALL, NO DAMAGE NOTED.  STARTED NR 1 ENG AND RAN BLEEDS, NO DEFECTS NOTED OK FOR SERVICE.
